Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 49, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 19, 2020, 10:12 AM CDT for Dallas County, Tarrant County, Texas. It was in force for 63 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2020, 10:12 AM CDT (15:12 UTC)
- Expired
- Apr 19, 2020, 11:15 AM CDT
- In force
- 63 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Dallas County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 35 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 10:16 AM CDT | HAIL 1.75 | 2 Ese Westover Hills, TX | SOCIAL MEDIA PICTURES OF GOLF BALL HAIL NEAR I-30 AND HULEN ST. |
| Apr 19, 10:33 AM CDT | HAIL 1 | 5 Ne Pantego, TX | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Apr 19, 10:36 AM CDT | HAIL 1 | 3 Nne Pantego, TX | SOCIAL MEDIA REPORT OF QUARTER HAIL AT I-30 AND FIELDER. |
| Apr 19, 10:40 AM CDT | HAIL 1.25 | 1 Ssw Euless, TX | QUARTER TO SLIGHTLY LARGER AT HWY 10 AND EULESS MAIN. |
| Apr 19, 10:42 AM CDT | HAIL 1.5 | 4 S Irving, TX | PING PONG BALL SIZE HAIL AT SHADY GROVE AND MACARTHUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 3.2 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 593 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 621 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted.
662
WUUS54 KFWD 191512
SVRFWD
TXC113-439-191615-
/O.NEW.KFWD.SV.W.0049.200419T1512Z-200419T1615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
1012 AM CDT Sun Apr 19 2020
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Central Tarrant County in north central Texas...
Northwestern Dallas County in north central Texas...
* Until 1115 AM CDT.
* At 1010 AM CDT, a severe thunderstorm was located over Benbrook,
moving northeast at 40 mph. Another thunderstorms is located near
Mansfield moving northeast at 40 mph. Quarter size hail has been
reported with both storms.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is possible.
* Locations impacted include...
Dallas, Fort Worth, Arlington, Garland, Irving, Grand Prairie,
Carrollton, Richardson, Flower Mound, Euless, Bedford, Grapevine,
Haltom City, Keller, Coppell, Hurst, Farmers Branch, Southlake,
Watauga and University Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3299 9675 3291 9669 3258 9746 3271 9755
3274 9755 3299 9712
TIME...MOT...LOC 1510Z 238DEG 33KT 3270 9744
HAIL...1.25IN
WIND...<50MPH
$$
Bonnette4 follow-up statements
898
WWUS54 KFWD 191519
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1019 AM CDT Sun Apr 19 2020
TXC113-439-191615-
/O.CON.KFWD.SV.W.0049.000000T0000Z-200419T1615Z/
Tarrant TX-Dallas TX-
1019 AM CDT Sun Apr 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR CENTRAL TARRANT AND NORTHWESTERN DALLAS COUNTIES...
At 1018 AM CDT, a severe thunderstorm was located over Fort Worth,
moving northeast at 40 mph. At 1017 AM CDT, Golf Ball size hail was
reported on Seminary Drive.
HAZARD...Golf ball size hail.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Dallas, Fort Worth, Arlington, Garland, Irving, Grand Prairie,
Carrollton, Richardson, Flower Mound, Euless, Bedford, Grapevine,
Haltom City, Keller, Coppell, Hurst, Farmers Branch, Southlake,
Watauga and University Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3299 9675 3291 9669 3258 9746 3269 9754
3279 9746 3299 9712
TIME...MOT...LOC 1518Z 238DEG 33KT 3273 9736
HAIL...1.75IN
WIND...<50MPH
$$
Bonnette380
WWUS54 KFWD 191529
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1029 AM CDT Sun Apr 19 2020
TXC113-439-191615-
/O.CON.KFWD.SV.W.0049.000000T0000Z-200419T1615Z/
Tarrant TX-Dallas TX-
1029 AM CDT Sun Apr 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR CENTRAL TARRANT AND NORTHWESTERN DALLAS COUNTIES...
At 1029 AM CDT, a severe thunderstorm was located near Pantego, or
near Richland Hills, moving northeast at 45 mph.
HAZARD...Golf ball size hail.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Dallas, Fort Worth, Arlington, Garland, Irving, Grand Prairie,
Carrollton, Richardson, Flower Mound, Euless, Bedford, Grapevine,
Haltom City, Keller, Coppell, Hurst, Farmers Branch, Southlake,
Watauga and University Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3299 9675 3291 9669 3264 9732 3269 9743
3280 9744 3299 9712
TIME...MOT...LOC 1529Z 247DEG 40KT 3277 9717
HAIL...1.75IN
WIND...<50MPH
$$
Bonnette601
WWUS54 KFWD 191540
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1040 AM CDT Sun Apr 19 2020
TXC113-439-191615-
/O.CON.KFWD.SV.W.0049.000000T0000Z-200419T1615Z/
Tarrant TX-Dallas TX-
1040 AM CDT Sun Apr 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTHEASTERN TARRANT AND NORTHWESTERN DALLAS COUNTIES...
At 1039 AM CDT, a severe thunderstorm was located near Irving,
moving east at 50 mph. Several reports of quarter to ping pong ball
size hail has been reported with this storm.
HAZARD...Golf ball size hail.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Dallas, Fort Worth, Arlington, Garland, Irving, Grand Prairie,
Carrollton, Richardson, Euless, Bedford, Grapevine, Coppell, Hurst,
Farmers Branch, Southlake, University Park, Colleyville, Addison,
Richland Hills and North Richland Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3299 9675 3291 9669 3271 9716 3275 9724
3289 9721 3299 9699
TIME...MOT...LOC 1539Z 250DEG 43KT 3280 9699
HAIL...1.75IN
WIND...<50MPH
$$
Bonnette243
WWUS54 KFWD 191554
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1054 AM CDT Sun Apr 19 2020
TXC439-191603-
/O.CAN.KFWD.SV.W.0049.000000T0000Z-200419T1615Z/
Tarrant TX-
1054 AM CDT Sun Apr 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TARRANT COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3299 9675 3291 9669 3279 9699 3293 9698
3299 9694
TIME...MOT...LOC 1553Z 238DEG 33KT 3287 9685
$$
TXC113-191615-
/O.CON.KFWD.SV.W.0049.000000T0000Z-200419T1615Z/
Dallas TX-
1054 AM CDT Sun Apr 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTHWESTERN DALLAS COUNTY...
At 1053 AM CDT, a severe thunderstorm was located near University
Park, moving northeast at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is possible.
Locations impacted include...
Dallas, Garland, Irving, Carrollton, Richardson, Coppell, Farmers
Branch, Addison and Buckingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3299 9675 3291 9669 3279 9699 3293 9698
3299 9694
TIME...MOT...LOC 1553Z 238DEG 33KT 3287 9685
HAIL...1.00IN
WIND...<50MPH
$$
BonnetteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 5:57 AM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, Apr 19, 5:57 AM CDT, 4 hours 15 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 557 AM CDT Sun Apr 19 2020 .SHORT TERM... /NEW/ Update: The forecast setup outlined in the previous discussion below remains on track with chances for strong/severe storms today. Fog has become widespread enough to warrant the issuance of a Dense Fog Advisory in Central Texas; it'll run through 9 AM. In the past hour, a batch of high-based showers developed around Abilene which has now spread into North Texas. While thunderstorms are possible with this activity, perhaps more consequential ascent can be identified via cooling cloud tops on infrared satellite roughly from San Saba to Austin. This lift associated with low-level warm advection at the nose of a modest 30 kt LLJ will impinge on Central Texas over the next few hours and should result in eventual initiation of deeper convection rooted a bit lower, around 700-850mb. It's worth noting that recent runs of the HRRR have progressively delayed onset of initiation until mid or late morning, at which point cells would nearly be east of the CWA from their start. This is an outlier, and the HREF and other CAM solutions have been rather consistent with developing Hill Country and Concho Valley convection between 6-8 AM and sending it eastward through our Central Texas zones. This forecast has been maintained as the most likely scenario. There are however, some indications that a pocket of weak cold advection and drier air near 700mb could impede development and result in a less eventful scenario more reminiscent of recent HRRR output. Otherwise, some redevelopment along the cold front across our northeast and eastern zones still is in the cards this afternoon and early evening before all activity finally shifts east. -Stalley Previous Discussion: /Through Sunday Night/ A round of strong/severe thunderstorms is expected to affect parts of Central and East Texas this morning, with additional scattered storms possible in North Texas this afternoon. A progressive shortwave is allowing a surface low to deepen across the Panhandle region as of midnight. Low-level southerly flow has strengthened in response, and is in the process of ushering a warm front northward through Central Texas. Just south of this boundary, widespread fog and low stratus exist as moist advection occurs within a cool boundary layer. Temperatures across the southeastern half of the forecast area will remain steady or rise slightly overnight as this boundary moves through, with perhaps some patchy dense fog and drizzle occurring east of I-35 through daybreak. In response to strong warm advection within an intensifying LLJ to our southwest, elevated convection is expected to develop across part of the Texas Hill Country around or shortly before daybreak. Development will be aided by lift from the approaching shortwave, which will simultaneously act to steepen mid-level lapse rates to around 7.5 C/km. Fast mid-level flow associated with this impulse will contribute to strong speed shear through the column which should be more than capable of quickly organizing convection while maintaining robust updrafts. A convective cluster or complex should be the result, which would traverse areas south of I-20 from daybreak through midday. A severe threat would exist with this activity with a potential for large hail, and possibly damaging winds depending on how much momentum can be transferred to the surface given some weak inhibition still in place. The slightly elevated nature of convection should limit the tornado potential with this activity, especially with very weak low-level buoyancy in place. However, cannot rule out mesovortices existing within a mature convective complex (should one be able to organize) which could locally enhance a damaging wind threat. Confidence in this scenario is rather high, with most HREF members indicating robust convection across our central Texas counties evidenced by a local maximum in simulated updraft helicity tracks. This activity would exit the area to the east by midday or early afternoon with clearing occurring across our southern zones. The surface low associated with this system will meander through North Texas during the afternoon hours, with the associated trailing cold front nudging in from the the north. This boundary may serve as another impetus for convective initiation, mainly from the DFW Metroplex northeastward where this boundary may intersect and eventually take over the surface warm front. Dynamic lift will also be maximized in this area as strong height falls from the upper trough overspread the Red River Valley. It's somewhat unclear at this time whether this convection could become surface-based. However, a supercellular storms mode would certainly be possible with perhaps some large hail occurring, particularly northeast of a Sherman to Sulphur Springs line. If convection can become rooted in the boundary layer, a greater severe threat may exist with enhanced helicity given the close proximity of the surface low and warm front. This area will need to be monitored throughout the day to further assess boundary layer destabilization, which is the main uncertainty at this time. All convection is expected to exit the CWA to the east by early evening with a slightly cooler night in store following the cold frontal passage. -Stalley && .LONG TERM... /Issued 309 AM CDT Sun Apr 19 2020/ /Monday and Beyond/ Light east to light and variable winds can be expected on Monday as the axis of a surface ridge passes across North and Central Texas. Shallow moisture from previous convection combined with light winds may yield patchy fog in the morning. Otherwise, a brief quiet period is expected with seasonable temperatures Monday and Monday night. Attention will then turn upstream where the next upper low will advance east across the Desert Southwest within the southern branch of a split flow regime. Return flow will begin on Tuesday in advance of the system, which will draw Gulf moisture northward once again. Low-end chances of thunderstorms will begin by Tuesday afternoon as a lead disturbance accelerates out ahead of the main system. This activity would likely be elevated in nature with the best potential being near the Red River. We will need to keep an eye on the position of a dryline, which may provide focus for isolated thunderstorm development just west of the forecast area. An easterly storm motion may bring one of these storms into our western zones late afternoon or Tuesday evening. The presence of a capping inversion near 850mb, however, will likely make any surface based convection difficult to perhaps unlikely, so will keep POPs across the west generally below 20 percent. Better thunderstorm chances still look to occur on Wednesday as a stacked low pressure system enters northwest Texas. The system will be accompanied by a dryline, which will likely be overtaken by a Pacific front as the stronger forcing arrives, which at this time is looking like will be by midday. Scattered showers and storms should develop late morning along the surface boundary west of I-35, increasing in coverage and intensity along and east of I-35 in the afternoon due to increasing diurnal instability, strengthening ascent, and higher levels of available moisture. It is still a bit too soon to assess all of the specifics regarding the severe threat, but current guidance suggests that shear and instability will be sufficient for strong convection with a potential for some severe storms, particularly given the time of year. There also could be localized hydrologic issues where the more intense convection occurs, but the system should be progressive enough to preclude widespread flooding. Either way, we will know a lot more once we get through today's forthcoming activity and better resolution guidance arrives over the next couple of days. Precipitation will exit to the east Wednesday night or Thursday as the system heads across the Mississippi Valley, and will be followed by another couple of days of dry and seasonable weather for the second half of the week across North and Central Texas. Low chances of rain are then expected late Friday or Saturday as the next upper level system translates the CONUS. 30 && .AVIATION... /NEW/ /12z TAFs/ IFR/LIFR cigs have overspread all TAF sites this morning as a surface warm front makes slow northward progress through the area. Low cigs with occasional visibility-reducing mist and fog will continue through 13-14z before some gradual improvement occurs mid-morning. Scattered showers and storms are expected to develop west of the TAF sites in the next few hours and spread into the I-35 corridor, resulting in a few hours of convective impacts at all airports. Afterwards, improvement to VFR can be expected around midday as a cold front arrives from the northwest. This boundary will shift winds to the north, while also causing additional isolated storms to develop mainly north and east of the Metroplex TAF sites during the middle of the afternoon. There is a low chance that a storm could come within 25 miles of DFW/DAL, and a brief VCTS has been included from 22-00z. Following some VFR time this evening, additional MVFR/IFR cigs seem likely overnight with perhaps areas of fog on monday Morning since moisture will not be scoured by the cold frontal passage. -Stalley && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 81 55 75 59 81 / 40 0 0 5 20 Waco 85 53 77 58 82 / 80 0 0 0 10 Paris 70 55 73 53 77 / 80 30 0 5 20 Denton 78 51 75 56 80 / 30 0 0 5 20 McKinney 77 53 74 56 80 / 40 5 0 5 20 Dallas 81 56 76 59 82 / 40 0 0 5 20 Terrell 78 56 75 56 81 / 60 10 0 5 20 Corsicana 81 58 75 58 81 / 80 5 0 5 10 Temple 86 55 78 58 82 / 80 0 0 0 5 Mineral Wells 83 52 75 56 81 / 30 0 0 5 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 9 AM CDT this morning for TXZ135-142- 143-146>148-156>162-174-175. && 26/30
Hazardous weather outlook, Apr 19, 3:09 AM CDT, 7 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 309 AM CDT Sun Apr 19 2020 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-200815- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 309 AM CDT Sun Apr 19 2020 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Thunderstorms are expected to affect areas mainly south of Interstate 20 this morning through early this afternoon. Some of these storms could be severe with a potential to produce hail and damaging winds. Later this afternoon, additional strong or marginally severe thunderstorms may develop northeast of the DFW Metroplex along a cold front. Hail would be the main hazard with these storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorm chances return Tuesday and continue through early Thursday. The best storm chances will likely occur on Wednesday, with a few strong to severe storms possible. More details will become known over the next couple of days. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested south of Interstate 20 this morning, and east of Interstate 35 this afternoon.
In the hours before
Local storm report, Apr 19, 7:52 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
752 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 AM HAIL 2 W MCGREGOR 31.44N 97.41W
04/19/2020 E0.75 INCH MCLENNAN TX PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&Local storm report, Apr 19, 7:55 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
755 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 AM HAIL MCGREGOR 31.45N 97.39W
04/19/2020 M1.00 INCH MCLENNAN TX BROADCAST MEDIA
&&Local storm report, Apr 19, 7:58 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
758 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM HAIL 3 WSW WOODWAY 31.48N 97.29W
04/19/2020 E1.75 INCH MCLENNAN TX BROADCAST MEDIA
MULTIPLE REPORTS OF GOLF BALL HAIL ALONG
HIGHWAY 84 NEAR WOODWAY.
&&Local storm report, Apr 19, 8:24 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
824 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 AM HAIL 3 WSW WOODWAY 31.48N 97.29W
04/19/2020 M1.75 INCH MCLENNAN TX PUBLIC
SOCIAL MEDIA PICTURE FROM HWY 84 AND
SPEEGLEVILLE RD NEAR TWIN RIVERS
SUBDIVISION. TIME ESTIMATED BY RADAR.
&&Local storm report, Apr 19, 10:07 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1007 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM HAIL 7 WSW PALESTINE 31.71N 95.75W
04/19/2020 E1.75 INCH ANDERSON TX EMERGENCY MNGR
GOLF BALL SIZE HAIL AT FM 645 AND ACR 2908.
&&Local storm report, Apr 19, 10:11 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1011 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 AM HAIL 3 SW PALESTINE 31.73N 95.68W
04/19/2020 E1.00 INCH ANDERSON TX PUBLIC
QUARTER HAIL SOUTHWEST OF PALESTINE.
&&The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 3:17 AM CDT | Dense Fog Advisory | FWD | Anderson, Bell, Coryell, Falls, Freestone, Hamilton and 9 more | 6 hr |
| Apr 19, 7:04 AM CDT | Special Weather Statement | FWD | Coryell | 26 min |
| Apr 19, 7:35 AM CDT | Special Weather Statement | FWD | McLennan | 25 min |
| Apr 19, 7:42 AM CDT | Severe Thunderstorm Warning | FWD | McLennan | 63 min |
| Apr 19, 8:20 AM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 55 min |
| Apr 19, 9:16 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Limestone | 59 min |
| Apr 19, 10:05 AM CDT | Severe Thunderstorm Warning | FWD | Anderson | 40 min |
| Apr 19, 10:14 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Rockwall, Tarrant | 61 min |
| Apr 19, 10:53 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 67 min |
| Apr 19, 11:19 AM CDT | Severe Thunderstorm Warning | FWD | Anderson | 56 min |
| Apr 19, 11:40 AM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rains, Rockwall, Van Zandt | 65 min |
| Apr 19, 12:12 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 48 min |
| Apr 19, 2:14 PM CDT | Special Weather Statement | FWD | Lamar | 31 min |
| Apr 19, 2:20 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 40 min |
| Apr 19, 3:34 PM CDT | Special Weather Statement | FWD | Lamar | 26 min |
| Apr 19, 3:42 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 19 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.